Researcher Page

사진
Lee, Sung-Yun (이성연)
교수, Department of Mathematical Sciences(수리과학과)
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    ENDPOINT BOUNDS FOR MULTILINEAR FRACTIONAL INTEGRALS

    Kuk, Seung-Woo; Lee, Sung-Yunresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.5, pp.1145 - 1154, 2012

    2
    Fourth-order partial differential equations for image enhancement

    Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.175, no.1, pp.430 - 440, 2006-04

    3
    Mortar method for nonconforming finite elements

    Kim, K; Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.167, no.1, pp.650 - 669, 2005-08

    4
    Modified cross-grid finite elements for the Stokes problem

    Hong, SW; Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.16, no.1, pp.59 - 64, 2003-01

    5
    Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

    Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

    6
    A parallel iterative Galerkin method based on nonconforming quadrilateral elements for second-order partial differential equations

    Kim, Y; Lee, Sungyunresearcher; Kim, LS, APPLIED MATHEMATICS AND COMPUTATION, v.127, no.2-3, pp.387 - 404, 2002-04

    7
    Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

    Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

    8
    Stable finite element methods with divergence augmentation for the Stokes problem?

    Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.14, no.3, pp.321 - 326, 2001-04

    9
    Stable nonconforming quadrilateral finite elements for the Stokes problem

    Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.101 - 112, 2000-10

    10
    Least-squares mixed method for second-order elliptic problems

    Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100, 2000-10

    11
    Stable nonconforming methods or the Stokes problem

    Cha, YJ; Lee, MY; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.114, no.2-3, pp.155 - 174, 2000-09

    12
    Finite element methods for the Stokes problem in R-3

    Hong, S; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.13, no.6, pp.127 - 132, 2000-08

    13
    Superconvergence of a finite element method for linear integro-differential problems

    Kwak, Do Youngresearcher; Lee, Sungyunresearcher; QIAN LI, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.5, pp.343 - 359, 2000-01

    14
    Modified mini finite element for the stokes problem in R-2 or R-3

    Kim, Y; Lee, Sungyunresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.12, no.2-3, pp.261 - 272, 2000

    15
    Superconvergence of finite element method for parabolic problem

    Kwak, Do Youngresearcher; Lee, Sungyunresearcher; Qian Li, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.8, pp.567 - 578, 2000

    16
    Stable finite element methods for the Stokes problem

    Kim, Yongdeok; Lee, Sung-Yunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.24, no.10, pp.699 - 714, 2000

    17
    Multigrid algorithm for cell centered finite difference on triangular meshes

    Kwak, Do Youngresearcher; Kwon, HJ; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.105, no.1, pp.77 - 85, 1999-10

    18
    New intergrid transfer operator in multigrid method for P-1-nonconforming finite element method

    Kang, KS; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.100, no.2-3, pp.139 - 149, 1999-05

    19
    Double layer potential scheme for Dirichlet problems on smooth open arcs

    Yun, BI; Lee, Sungyunresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.37, no.7, pp.31 - 40, 1999-04

    20
    Disk-homogeneous Riemannian manifolds

    이성연researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.36, no.2, pp.395 - 402, 1999

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0